MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 102" (259 CM) APPX 5.3 ML, TRANSFER SET W/MICROCLAVE¿ CLEAR, DUAL CHECK VALVE, S; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 102" (259 CM) APPX 5.3 ML, TRANSFER SET W/MICROCLAVE¿ CLEAR, DUAL CHECK VALVE, S; STOPCOCK, I.V. SET
Catalog Number MC330616
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint of leaks on item mc330616 cannot be confirmed.Since no product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and probable cause cannot be determined.
 
Event or Problem Description
The event involved a 102" (259 cm) appx 5.3 ml, transfer set w/microclave¿ clear, dual check valve, smallbore trifuse ext set w/2 microclave¿ clear (1 remv), 0.2 micron filter, 2 check valves, clamp (yellow), rotating luer.The filter of the device was reported to be leaking after the infusion set up had been hanging for 48hours.Total parenteral nutrition (tpn) d16% was running at 3ml/hr and smof lipids 0.9 ml/hr.There was no report of any human harm.

Brand Name
102" (259 CM) APPX 5.3 ML, TRANSFER SET W/MICROCLAVE¿ CLEAR, DUAL CHECK VALVE, S
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22513902
Report Number9617594-2025-01464
Device Sequence Number18467534
Product Code FMG
UDI-Device Identifier00887709097087
UDI-Public00887709097087
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330616
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Initial Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SMOF LIPIDS, MFR UNK; TOTAL PARENTERAL NUTRITION (TPN) D16%, MFR UNK
Patient SexUnknown